MathSciNet Relay Station
MathSciNet bibliographic data
MR2339994 65J05 (76M20 76R50)
Brezzi, Franco; Lipnikov, Konstantin; Shashkov, Mikhail; Simoncini, Valeria A new discretization methodology for diffusion problems on generalized polyhedral meshes. Comput. Methods Appl. Mech. Engrg. 196 (2007), no. 37-40, 3682–3692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement